The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 14, Number 3 (2004), 1267-1294.
A characterization of hedging portfolios for interest rate contingent claims
We consider the problem of hedging a European interest rate contingent claim with a portfolio of zero-coupon bonds and show that an HJM type Markovian model driven by an infinite number of sources of randomness does not have some of the shortcomings found in the classical finite-factor models. Indeed, under natural conditions on the model, we find that there exists a unique hedging strategy, and that this strategy has the desirable property that at all times it consists of bonds with maturities that are less than or equal to the longest maturity of the bonds underlying the claim.
Ann. Appl. Probab., Volume 14, Number 3 (2004), 1267-1294.
First available in Project Euclid: 13 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Carmona, Rene; Tehranchi, Michael. A characterization of hedging portfolios for interest rate contingent claims. Ann. Appl. Probab. 14 (2004), no. 3, 1267--1294. doi:10.1214/105051604000000297. https://projecteuclid.org/euclid.aoap/1089736285